# SDR P5CA9801573

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 3 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 NOSE COWL RING INNER SURFACE DAMAGED AT 11 OCLOCK POSITION. REPAIRED DAMAGED AREA IAW SRM 54-10-01.
